JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A CORRECTION TO A PAPER ON ROMAN κ-DOMINATION IN GRAPHS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A CORRECTION TO A PAPER ON ROMAN κ-DOMINATION IN GRAPHS
Mojdeh, Doost Ali; Moghaddam, Seyed Mehdi Hosseini;
  PDF(new window)
 Abstract
Let G
 Keywords
dominating set;Roman k-dominating function;correction;
 Language
English
 Cited by
 References
1.
T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Fundamentals of Domination in Graphs, Marcel Dekker, New York, 1998.

2.
K. Kammerling and L. Volkmann, Roman k-domination in graphs, J. Korean Math. Soc. 46 (2009), no. 6, 1309-1318. crossref(new window)

3.
C. S. Liao and G. J. Chang, Algorithmic aspect of k-tuple domination in graphs, Taiwanese J. Math. 6 (2002), no. 3, 415-420. crossref(new window)

4.
C. S. ReVelle and K. E. Rosing, Defendens imperium Romanum: a classical problem in military strategy, Amer. Math. Monthly 107 (2000), no. 7, 585-594. crossref(new window)

5.
W. Shang, F. Yao, P. Wan, and X. Hu, On minimum m-connected k-dominating set problem in unit disc graphs, J. Comb. Optim. 16 (2008), no. 2, 99-106. crossref(new window)